# SDR DALA2025033102363

- Difficulty date: March 24, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877669) CORROSION ON MULTIPLE SPOTS OF DOOR L1 MOPSILL BETWEEN STA 312 AND STA 350, WL 208. REMOVED AND REMPLACED MOP SILL AT STA 294 TO STA 360 IAW B737 SRM 51-40-02-0G STEP 4 AND STEP 7 DWG 141A0720.
